# SDR DL757992335

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- System (JASC): 2760 · Drag Control System
- Part: Warning
- Condition: Activated
- Location: Spoiler Sys
- Component: 285T025919
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FIRST FLIGHT OF THE DAY DELAY AIRCRAFT 647, ABORTED T/O TWICE FOR SPOILER WARNING.  AFTER FIRST T/O ABORT, SPOILERS WERE VISUALLY CHECKED AND RELATED COMPONENTS CHECKED, SHOWED NO FAULTS.  LOG ENTRY MADE, AIRCRAFT DEPARTED GATE.  ON SECOND T/O ABORT, SPOILER WARNING AND T/O CONFIG CAME ON.  AIRCRAFT RETURNED TO GATE.  FOUND T/O CONFIG WARNING CARD M620 BAD.  REPLACED CARD, ALL SYSTEMS CHECKED NORMAL.  AIRCRAFT DEPARTED PDX OK.  FIRST ABORT SPEED 80 KNOTS, SECOND ABORT SPEED 40 KNOTS.  NO DANGER REPORTED BY CREW DURING BOTH T/O ATTEMPTS.  NO DANGER TO PASSENGERS OR CREW.
